Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have heaviness in abdomen. Had used catheter. The bladder doesn t empty completely. What to do?

I saw my urologist because my bladder was not emptying completely. I was using the catheter but when I saw her on Wednesday she said to stop using the catheter and see her in a month. Couple days now I have been feeling a warmth in the lower left side of my abdomen and now I have a heaviness in the lower part of my abdomen . Should I go to emergency or is there something I can do. I do not have any pain so I do not know if my bladder is not emptying completely again.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

From the information provided (i.e. you being comfortable visiting a female doctor), I am assuming you are a female. This is very basic but vital information, please do not forget to provide such information to the doctor on the other end of an online consultation.

Now, if there is indeed an incomplete evacuation of urine from your bladder, there will be some cause for this. We will have to find this.

The best investigations would be a KUB ultrasound and a cystoscopy, which will surely help in finding the cause for the incomplete evacuation. This stagnation in the urine in either the bladder or elsewhere, can easily result in infections. Please re-visit your doctor for the same.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: . I would gladly help you.

Best wishes.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor